# SDR CALA2019091401541

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 65,606 hours, 21,762 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HI VIB 3.4, NR 1 ENG 2.6 VIB. CREW BRIEFING, VIBRATION ON BOTH #1 AND 2. #2 MOST CONCERNING WHEN 3.6 INDICATED ON MONITOR. BOTH ENGINE VIBRATIONS INCREASED EXPONENTIALLY WHEN THROTTLES INCREASED ABOVE 50% AND FELT IN THE FLOOR. CREW REPORTS THAT ALL OTHER PARAMETERS WERE NORMAL ( FUEL FLOW, EGT, ETC). CREW DID NOT TRY TURNING OFF BLEEDS IN ISOLATION. CREW REPORTS VIBRATION NOTED ON TAKEOFF ROLL. NO VIBRATION NOTED OR FELT DURING NORMAL TAXI. CREW SAID THE ENGINE CONTROLLER HAS ALL DETAILS. CHECKED AVM PER AMM 77-31-00-970-803-F00. INSPECTED ENGINE #2 PER AMM 71-05-00-810-808-F00 G ) 1.) A AND B. TURNED SMOOTH AND NO VISABLE DAMAGE. ACCOMPLISHED MAGNETIC CHIP DETECTOR #2 ENG PER AMM 79-21-05 LOG PAGE 3123339. ACCOMPLISHED #2 SCAVENGE FILTER INSP AND REPLACEMENT PER AMM 79-21-06 NO DEBRIS FOUND LOG PAGE 3123353. REF FIM 71-05-810-808-F00 PAGE 6 G. ACFT AVM SHOWS ALL FAN WEIGHTS FOR #2 ENGINE AS P14 WEIGHTS. FOUND #8 POSITION HAS A PO5 WEIGHT, #12 HAS A PO4 WEIGHT. PER ENGINE DESK REMOVED WEIGHTS FROM #8 AND #12 POSITIONS. INSTALLED P14 WEIGHTS IN #8 AND #12 POSITIONS TO MATCH AVM REPORT REF AMM 71-00-00-750-803-FOO. PERFORMED TEST 7 VIB SURVEY ON BOTH ENGS. BOTH ENGS NEED TO BE INVESTIGATED REF AMM 71-00-00-700-814-F00 A (5). ACCOMPLISHED TEST #7 -VIBRATION SURVEY "REGULAR PROCEDURE" ON BOTH ENGINES. ACCOMPLISHED BALANCE SOLUTION PRODUCED BY AVM ON BOTH 1&2 ENGINES. AIRCRAFT NEEDS A NEW VIBRATION SURVEY TEST 7 ACCOMPLISHED. ACCOMPLISHED VIB SURVEY TEST #7 PER M.
